# SDR 2021F00366

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 3,621 hours, 2,415 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Part number: 69229283
- Condition: Gouged
- Location: Zone 700
- Part time: 3,621 hours, 2,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH MAIN LANDING GEAR SIDE BRACE ACTUATOR FITTING IS GOUGED FROM CONTACT WITH THE ACTUATOR DURING LANDING GEAR EXTENSION AND RETRACTION. DAMAGE DETERMINED TO BE MINOR IN SCOPE BY TEXTRON AVIATION ENGINEERING. REPAIRED PER MEMO DQ32443M1 DATE: NOV. 15, 2021.
